MAUDE Adverse Event Report: NEXUS SPINE, LLC PRESSON; PEDICLE SCREW SYSTEM

NEXUS SPINE, LLC PRESSON; PEDICLE SCREW SYSTEM
Model Number 520629
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The radiographs provided confirm the reported event, that the construct was not assembled.The rod (p/n 520629, lot 055877) located on the cranial left side was observed under fluoroscopy as being disassociated from the coupler.The root cause was that the construct exceeded the polyaxial limit.The explanted devices were not returned to allow for further evaluation.Dhr review - no material non-conformance's, no manufacturing errors, nor discrepancies with respect to material type, treatments, dimensions that may have caused or contributed to the event.Parts met acceptance criteria upon release.
 
Event or Problem Description
Patient hospitalized for removal and replacement of disassembled rod and coupler.

Brand Name
PRESSON
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NEXUS SPINE, LLC
2825 e cottonwood pkwy ste 330
salt lake city UT 84121
Manufacturer (Section G)
PRECISION MEDICAL TECHNOLOGIES
2059 n. pound drive west
warsaw IN 46582
MDR Report Key20260036
Report Number3011390763-2024-00002
Device Sequence Number15448623
Product Code MNI
UDI-Device IdentifierB6785206290
UDI-PublicB6785206290
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K223529
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Model Number520629
Device Catalogue Number520629
Device Lot Number055877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale